# SDR QXEA200501792

- Difficulty date: December 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 18,811 hours, 27,165 cycles
- Engine: Pwa PW123D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 20000920
- Condition: Burned
- Part time: 4,032 hours, 5,996 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2285 LT TRU CAUTION LIGHT AND ASSOCIATED CIRCUIT BREAKERS POPPED. LT PROP HEAT LIGHTS NOT ILLUMINATING. MAINTENANCE FOUND NR2 BRUSH BLOCK BURNED, REPLACED BRUSH BLOCK IAW Q200 AMM 61-10-11 AND 61-10-11-820-801. ALSO FOUND AC FUSE POPPED. REPLACED FUSE AS REQUIRED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
